MAUDE Adverse Event Report: ARTHREX, INC. 20MM CENTRAL SCREW, MODULAR; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 20MM CENTRAL SCREW, MODULAR; SHOULDR PROSTH, REVERSE CONFIG
Model Number 20MM CENTRAL SCREW, MODULAR
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The reported event could not be confirmed based on the investigation of the returned product.Visual evaluation identified abrasions surrounding the hex hole of the screw.Functional testing was not able to be performed though as the taper was not returned (images 1-2).The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
 
Event or Problem Description
It was reported that the surgeon was unable to engage the morris taper on the screw.Tried multiple times and it would not engage.Opened a second screw and it worked correctly.The procedure was completed successfully.See source data attached.

Brand Name
20MM CENTRAL SCREW, MODULAR
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19312533
Report Number1220246-2024-03258
Device Sequence Number6911208
Product Code PHX
UDI-Device Identifier00888867296558
UDI-Public00888867296558
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20MM CENTRAL SCREW, MODULAR
Device Catalogue NumberAR-9561-20S
Device Lot Number5666
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2021
Initial Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown